# SDR CA110607004

- Difficulty date: May 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Hnywl AS90711A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1520KDC05010
- Part serial: BX48172
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE CREW FELT A VERY SLIGHT YAW IN THE ACFT.  THE IAS WAS 320 KNOTS, PHASE OF FLIGHT WAS CLIMB, TIME WAS APPROX 13:00, NR 2 ENGINE  RTS WAS REPORTED TO HAVE HAD A POWER ROLL BACK EVENT. THERE WERE NO CREW ALERTING SYS, (CAS) MESSAGES DISPLAYED AND THE ENGINE PARAMETERS WERE NORMAL. SOON AFTER A SECOND YAW WAS FELT AND THE EVENT MARKER WAS PUSHED TO MARK IN THE CENTRAL ACFT INFORMATION MX SYS, (CAIMS), AGAIN THE CAS MESSAGES AND THE ENG PARAMETERS WERE INDICATING NORMAL. NO OTHER EVENTS WERE EXPERIENCED. TROUBLESHOOTING CONFIRMED THE ROOT CAUSE OF THIS EVENT IS THE ELECTRONIC ENGINE CONTROLLER,
